Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 140, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 5, 2009, 4:22 PM EDT for Broward County, Collier County, Miami-Dade County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 4:22 PM EDT (20:22 UTC)
- Expired
- Aug 5, 2009, 4:59 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 64 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3031 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 052022
SVRMFL
FLC011-021-086-052115-
/O.NEW.KMFL.SV.W.0140.090805T2022Z-090805T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...
NORTHWESTERN MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
SOUTHEASTERN COLLIER COUNTY IN SOUTHWEST FLORIDA...
* UNTIL 515 PM EDT
* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THE CLUSTER WAS CENTERED NEAR
DADE-COLLIER TRAINING AIRPORT...AND MOVING NORTH AT 5 MPH.
* THE STORM WILL AFFECT...
RURAL SOUTHWESTERN BROWARD COUNTY
RURAL WESTERN BROWARD COUNTY
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 2625 8093 2621 8076 2598 8063 2582 8067
2583 8095
TIME...MOT...LOC 2019Z 171DEG 6KT 2598 8086
$$
601 follow-up statement
692
WWUS52 KMFL 052059
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT WED AUG 5 2009
FLC011-021-086-052108-
/O.CAN.KMFL.SV.W.0140.000000T0000Z-090805T2115Z/
COLLIER FL-BROWARD FL-MIAMI-DADE FL-
459 PM EDT WED AUG 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI-DADE...
SOUTHWESTERN BROWARD AND SOUTHEASTERN COLLIER COUNTIES IS
CANCELLED...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2625 8093 2621 8076 2598 8063 2582 8067
2583 8095
TIME...MOT...LOC 2058Z 171DEG 6KT 2604 8087
$$
60What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:02 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 5, 3:02 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 302 PM EDT WED AUG 5 2009 .DISCUSSION...A LOW LEVEL TROUGH MOVED ACROSS SOUTH FLORIDA TODAY, BRINGING SHOWERS AND THUNDERSTORMS MOSTLY FOR WESTERN AND INTERIOR AREAS. MODELS SHOW THE UPPER LEVEL RIDGE ACROSS THE ATLANTIC EXTENDING ACROSS SOUTH FLORIDA THROUGH THE REST OF THE WEEK, LEADING TO AN EASTERLY FLOW PATTERN EVERYDAY. SHOWERS AND THUNDERSTORMS WILL BE LIMITED ACROSS THE EASTERN PORTION OF SOUTH FLORIDA WHILE THE WEST COAST AND INTERIOR PORTIONS WILL GET BETTER CHANCES OF RAIN DUE TO THE SEA BREEZE/LAKE BREEZE AND MEAN FLOW INTERACTION. PWATS WILL REMAIN AROUND 1.8 INCHES THROUGH TOMORROW...BUT WILL DECREASE BY FRIDAY TO AROUND 1.4 INCHES. POPS HAVE BEEN LOWERED WITH THIS TREND IN MIND...BUT STILL SCATTERED ACTIVITY IS EXPECTED ACROSS INTERIOR AND WESTERN AREAS. WARMER THAN NORMAL TEMPS ARE EXPECTED FOR THE EASTERN PORTIONS OF THE CWA DUE TO THE WIND FLOW...SO HAVE CONTINUED TO GO ABOVE GUIDANCE. HIGH TEMPS WILL REMAIN CLOSE TO THE NORMAL RANGE, GETTING INTO THE UPPER 80S TO LOWER 90S FOR THE ATLANTIC COAST...AND LOWER TO MID 90S ELSEWHERE...HOTTEST OVER THE WESTERN INTERIOR AREAS. STILL LOOKS LIKE ANOTHER INVERTED TROUGH MOVING ACROSS THE AREA DURING THE WEEKEND...INCREASING THE CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE CWA. EASTERLY FLOW WILL ALSO REMAIN...WHICH WILL PUSH MOST OF THE ACTIVITY TO THE WESTERN HALF OF THE AREA EACH AFTERNOON. && .MARINE...WINDS WILL REMAIN GENERALLY AT OR LESS THAN 15 KT THROUGH THE PERIOD WITH SEAS OF 4 FT OR LESS. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 81 89 79 90 / 30 30 20 20 FORT LAUDERDALE 83 89 82 89 / 30 30 20 20 MIAMI 82 90 81 89 / 30 30 20 20 NAPLES 77 92 75 93 / 30 50 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...ERA/DFG SHORT TERM/AVIATION...65/GS
Hazardous weather outlook, Aug 5, 9:27 AM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 927 AM EDT WED AUG 5 2009 FLZ063-066>075-168-172>174-061100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 927 AM EDT WED AUG 5 2009 ...SCATTERED STORMS, SOME STRONG INTERIOR AND GULF COAST THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS THE INTERIOR AND GULF COAST. GUSTY WINDS, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. WIND: THE STRONGEST STORMS MAY PRODUCE WIND GUSTS OF 45 TO 55 MPH ACROSS INTERIOR AND GULF COAST AREAS THIS AFTERNOON INTO EARLY EVENING. HAIL: THE STRONGEST STORMS MAY PRODUCE PEA TO DIME SIZE HAIL ACROSS INTERIOR AND GULF COAST AREAS THIS AFTERNOON INTO EARLY EVENING. FLOODING: SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL THIS AFTERNOON ACROSS INTERIOR AND GULF COAST AREAS. THIS MAY CAUSE LOCALIZED ROADWAY FLOODING AND FLOODING OF POOR-DRAINAGE AREAS. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS IN THE ATLANTIC COASTAL WATERS, INCLUDING BISCAYNE BAY, WITH ANY SHOWERS. RIP CURRENTS...EASTERLY WINDS OF 10 TO 15 KNOTS, COMBINED WITH A LOW TIDE AT MID AFTERNOON, LEADS TO A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES. TEMPERATURES: TEMPERATURES INTO THE MID 90S, COMBINED WITH HIGH LEVELS OF HUMIDITY, WILL CREATE HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON ACROSS THE WESTERN INTERIOR. THIS WILL AFFECT PRIMARILY WESTERN GLADES, WESTERN HENDRY AND EASTERN COLLIER COUNTIES. PERSONS ARE SUGGESTED TO LIMIT TIME SPENT DOING STRENUOUS WORK OUTDOORS IN THESE AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH DAY, WITH THE GREATEST CHANCES INTERIOR AND WEST. RIP CURRENTS WILL CONTINUE TO BE POSSIBLE ALONG THE ATLANTIC COAST DUE TO STEADY EAST TO SOUTHEAST 10 TO 15 KNOT WINDS INTO THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Aug 5, 12:33 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT WED AUG 5 2009
FLZ067-051715-
INLAND PALM BEACH COUNTY FL-
1233 PM EDT WED AUG 5 2009
...STRONG THUNDERSTORM MOVING ACROSS INTERIOR PALM BEACH COUNTY...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF LION COUNTRY SAFARI...MOVING WEST
AT 10 MPH.
THIS STORM WILL AFFECT...
RURAL CENTRAL PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
THE STRONG WINDS ASSOCIATED WITH THIS STORM WILL RACE OUT TO THE
WEST AND COULD ARRIVE WELL AHEAD OF SIGNIFICANT RAINFALL.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2658 8045 2660 8070 2670 8077 2669 8075
2670 8073 2672 8073 2677 8075 2678 8072
2675 8071 2676 8070 2681 8070 2684 8064
2675 8039
TIME...MOT...LOC 1632Z 101DEG 9KT 2668 8051
GSSpecial weather statement, Aug 5, 1:59 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT WED AUG 5 2009
FLZ069-070-051845-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
159 PM EDT WED AUG 5 2009
...STRONG THUNDERSTORMS MOVING ACROSS FAR WESTERN COLLIER COUNTY...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
BONITA SPRINGS TO WEST TOLL GATE ON ALLIGATOR ALLEY TO MARCO ISLAND
AIRPORT...MOVING NORTH AT 10 MPH.
THESE STORMS WILL AFFECT...
WEST TOLL GATE ON ALLIGATOR ALLEY...
QUAIL CREEK ESTATES...
EAST NAPLES...
GOLDEN GATE ESTATES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2632 8181 2632 8165 2615 8159 2612 8159
2612 8166 2608 8159 2598 8161 2599 8166
2606 8179 2626 8181
TIME...MOT...LOC 1758Z 172DEG 8KT 2629 8176 2619 8166
2603 8164
GSSpecial weather statement, Aug 5, 2:06 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
206 PM EDT WED AUG 5 2009
FLZ069-070-051845-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
206 PM EDT WED AUG 5 2009
...STRONG THUNDERSTORMS MOVING ACROSS FAR WESTERN COLLIER COUNTY...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
BONITA SPRINGS TO WEST TOLL GATE ON ALLIGATOR ALLEY TO MARCO ISLAND
AIRPORT...MOVING NORTH AT 10 MPH.
THESE STORMS WILL AFFECT...
WEST TOLL GATE ON ALLIGATOR ALLEY...
QUAIL CREEK ESTATES...
EAST NAPLES...
GOLDEN GATE ESTATES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
SMALL HAIL UP TO DIME SIZE IS ALSO POSSIBLE WITH THESE STORMS ALONG
WITH DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING.
LAT...LON 2632 8181 2632 8165 2615 8159 2612 8159
2612 8166 2608 8159 2598 8161 2599 8166
2606 8179 2626 8181
TIME...MOT...LOC 1758Z 172DEG 8KT 2629 8176 2619 8166
2603 8164
GSSpecial weather statement, Aug 5, 2:57 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 257 PM EDT WED AUG 5 2009 FLZ066-070-052000- HENDRY FL-INLAND COLLIER COUNTY FL- 257 PM EDT WED AUG 5 2009 ...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL COLLIER COUNTY... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF MILE MARKER 60 ON ALLIGATOR ALLEY TO 5 MILES SOUTH OF MILE MARKER 90 ON ALLIGATOR ALLEY. THESE STORMS WERE NEARLY STATIONARY. THESE STORMS WILL AFFECT... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY... DEEP LAKE... AND SURROUNDING COMMUNITIES. THESE STORMS WILL IMPACT ALLIGATOR ALLEY AND STATE ROAD 29. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2611 8103 2598 8139 2616 8144 2639 8107 TIME...MOT...LOC 1856Z 000DEG 1KT 2623 8110 2608 8133 GS
Special weather statement, Aug 5, 3:38 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT WED AUG 5 2009
FLZ073-075-174-052030-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
338 PM EDT WED AUG 5 2009
...STRONG THUNDERSTORM MOVING ACROSS SOUTHWESTERN MIAMI DADE COUNTY...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF PA-HAY OKEE OVERLOOK...MOVING
NORTHWEST AT 10 MPH.
THIS STORM WILL AFFECT...
PA-HAY OKEE OVERLOOK...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2538 8095 2543 8102 2555 8093 2563 8079
2555 8073 2538 8068 2531 8080
TIME...MOT...LOC 1937Z 147DEG 8KT 2538 8078
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 9:33 PM EDT | Special Marine Warning | MFL | 37 min | |
| Aug 5, 12:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Aug 5, 1:22 PM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 5, 1:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Aug 5, 1:59 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 5, 2:06 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Aug 5, 2:20 PM EDT | Areal Flood Advisory | MFL | Collier | 95 min |
| Aug 5, 2:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Aug 5, 2:57 PM EDT | Special Weather Statement | MFL | Collier | 63 min |
| Aug 5, 3:25 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 34 min |
| Aug 5, 3:38 PM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Aug 5, 3:40 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.